# SDR DALA2015030901998

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 62,953 hours, 15,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE IN FUSELAGE SKIN CROWN STA 540 AT S-6L.  REPAIRED IAW PRI/ERA 533780-14,  REV ORIGINAL SECTION 1.  1851588.
